Giving you a hug back and Have a nice Thanksgiving !!!
Hey Kathy...how are you? Thinking of you. ((((Hugs))))
Happy Veterans Day
Hi there Kathy. Thanks for the hug. ((((Hugs))) back at ya', friend. XOXO Leslie
Thanks Ms. Kathy....I will be happy as well. I lost 40lbs since being on the pred but lost hair...SUCKS! I want off of it all the way. IN fact I want off of all these meds...breaking the pockets having to refill all of them...just sucks! I hope you can loose the weight and come off of it altogether as well. He says you will be always be on it but God may something very different and that is who I believe and trust. When doctors say impossible and no way...God says Possible and makes a way.
Hey Kathy...Glad your good. I don't know what Imuran is but hopefully it helps you and you are able to get on and off of both Imuran and prednisone in six months or less. I went to the doctor today for a follow up appt./labs. I had to go back up to 10mg of prednisone from 5mg 2 weeks ago. So hopefully wednesday I can go back down to 5mg. Looking to be off prednisone by year end. Tired of taking/paying for all these meds. Not to mention my dr. said once I am off my hair will grow back where it fell out back in March. It has grown longer but not filled in or gotten thicker. Also, I am doing spin class and yoga. I noticed when I come out of spin I crave sweets. I don't have a sweet tooth but I did put a hurting on some twix lastnight. Dr. said it is also from the prednisone. Gotta shake the prednisone loose! Other than that things are great and I hope they are the same for you...HUGS back atcha!
just hang in there. you are a strong women and i will pray for you about the imuran working and not making you sick. luv ya
awww...your too sweet!!! Hugs right back atcha! How are doing and feeling these days?